# SDR AUS20030778

- Difficulty date: August 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10151N01T100
- Condition: Failed
- Location: Engine
- Part time: 30,368 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ITT INDICATOR FAILED. ANALOG INDICATION DROPPED TO ZERO AND DIGITAL READING WAS FLUCTUATING.
